Jump to content
Important Survey - Please Participate ×

Symptoms After Jumping


[...]

Recommended Posts

Hi all. On day 4 since jumping. What should I expect? Will I slowly get sicker? What happens after jumping? What symptoms have others experienced?

Bear

 

Link to comment
Share on other sites

[9a...]

It's hard to tell since your signature line doesn't make it clear when you actually first began taking benzos. It doesn't seem like all that long which, if that is the case, you might not be in store for a lot of post-jumping symptoms. I know when I quit c/t on September 7 the first two weeks were not bad at all, since I had some Valium still in my system. At about Day 16, as much of the Valium had left me, things began to get, uh, "interesting" and have remained pretty intense up to now, Day 50. Of course, I was on benzos for 14 years, so I expect my symptoms to last longer than someone who hasn't been on for more than a relatively short period of time.

 

Hang in there. You may get slammed or you may do fine. Either way, going back on the pills is not an option, right?

 

Best wishes,

 

Tucson

 

Me on Day 50 of my c/t:  :o

Link to comment
Share on other sites

Hi all. Hi lamberfn, friend. Yes, I am having the same symptoms. I am wondering what to expect next...say in two weeks...now there isn't any more drug to cut. Will I have different symptoms, worse symptoms? I have lots of time to think about it. Trying to keep my mind busy.  ;)

Tucsondeadhead. No, I won't be taking any more poison. I had been taking it for about 5 years. The doc said I needed it.  :(  What are your intense symptoms?

Thanks,

Bear

Link to comment
Share on other sites

[9a...]

From Day 16 to about 30 days from then (or about Day 45-46) I had really weird feelings like an electric current was flowing out of my brain and down into my body. Sometimes I would get "zaps" which, if I were asleep, would be so strong that they'd wake me up. After about a month it has pretty much faded now to a low-level "hum" accompanied by tinnitus.

 

Non-stop anxiety was my biggest pain, and still is. It keeps me up nights and even when I do drift off it's only for an hour or so and the anxiety wakes me up again. I just lie there and wait until I finally drift off again. I've had two days where the anxiety just suddenly ceased and for 3-4 hours I felt really good. I guess those would be windows. I don't know. But just when I would begin to think the worst had passed, the old anxiety would just slowly creep back. It has been my biggest problem so far.

 

Like I said, I had d/p and d/r from about Day 16 for about 30 days, also the time my brain electricity began to cease, so I suspect the three are all tied together. I am pretty much okay now and don't feel that I'm walking through a haze all of the time. It comes and goes for brief periods, but not that often.

 

Hang in there. I am sure you can deal with anything that hits you. From here on out it's all about RECOVERY.

 

Best wishes,

 

Tucson

 

Me on Day 50 of my final c/t:  :o

Link to comment
Share on other sites

Hi, Tucsondeadhead. Thanks, you're very helpful. I have had all of those symptoms off and on already. I will expect more of the same, but maybe more intense. I HATE the dp/dr. I hope I don't get that again. Ok,

Thanks,

Bear

Link to comment
Share on other sites

[9a...]

I have every confidence that you will be able to handle whatever comes your way and someday you'll be looking back from 50 days, 100 days, six months, a year...

 

You can do it!

 

Tucson

 

Me on Day 50 of my final c/t:  :o

Link to comment
Share on other sites

When I jumped my s/x during w/d got a bit worse but nothing horrendous like the c/t I did prior.  The recovery process is slow so hang in there things will get better.

Hugs

Kmarie

Link to comment
Share on other sites

Hi Bear,

 

Congrats on making the jump!

 

I just wanted to chime in and add that it's probably not best to expect anything. This stuff is so radically different for all of us.

I expected nothing but got slammed. Others who were on for much longer at a much higher does expected the worst and had a fairly

mild go of it. It's likely you'll have some ups and downs, but I'd really focus on the day to day... moment to moment and just try to keep

things as small as you can. Anticipation can only make things worse, it can really never help.

 

Just my two cents. I thank god I didn't know what I was in for when I jumped. It would have made me terrified. Conversely, others

really didn't have such a bad go of it.  You just won't know, so there's no use preparing, imo.

 

Best of luck to you, and we're all here for you.

 

 

Link to comment
Share on other sites

[98...]

Today, Bear, I got a huge wave of dizziness and nausea...and also an increase in skin burning/spinal pain...

 

Also felt on the verge of panic...sweaty palms, GI rumbling, gas, irritable, headaches...

 

Feels like the storm is brewing...

 

Sigh...

 

Hang in there...we'll get through the worst of it.

 

((hugS)) -lamberfn

Link to comment
Share on other sites

I hope that there is a huge difference between jumping c/t, and finishing your taper. I would really like people who have ended their tapers to chime in, as I am about to take the plunge :)
Link to comment
Share on other sites

Hi all. Lamberfn, I have very similar symptoms. I also would add tingling and a feeling of shaking. Shawn111, ok, that sounds good. Noolie11, yes, I am interested mostly in people who have ended their taper. But, all are welcome.

Keep in touch.

Thank you,

Bear

Link to comment
Share on other sites

I have been off for just over 2 weeks.  I tapered right down using titration.  The first few days off were the toughest.  Then I got pms which also increases my symptoms.  I have felt ok for the last few days.  Today is not as good but not horrible though.  I have no idea what to expect so I just wake up each day and hope for the best! 
Link to comment
Share on other sites

Bear,

Everyone  is different. I know of some people who made the choice to go to detox from high doses, suffered for just a few weeks, and then felt completely fine. And like everyone else has said, it depends on how long you were on and your own dose. I think most people, though, agree that most symptoms just continue on without relenting (except when you get your windows!!  :yippee: ) for months, until finally one of the windows stays open. At least that description of healing is what I've heard, I certainly have never felt it yet! Also, for me, many individual symptoms DID heal fairly quickly, such as the music that was always stuck in my head (stopped as soon as I jumped) and the nerve pain (stopped in month 4). Plenty of others are still sticking around, like the insomnia, anxiety, mood swings, revved up CNS feeling, etc. The hardest thing is waiting it out. PMS also increases my symptoms a lot.

Link to comment
Share on other sites

Hi all. Zeol, thank you, it is helpful to know what you have experienced. I would like to hear from you again as time passes. Hollyms, yes people are different. I do gain knowledge from your post too.

Thanks again,

Bear

Link to comment
Share on other sites

Hi all. Lamberfn, yes, that's me too. Nausea is very bad. Better after eating, but what about weight gain? What are you doing for the nausea? Inner vibes off and on. Not much burping. Tinnitus is horrible.

Keep in touch.

Bear

Link to comment
Share on other sites

[98...]

I'm losing weight, not gaining. Nausea is worst in the mornings, lets up as the day goes on. it's pretty rough. My tinnitus is off and on. Not bad. Minor. I hope this nausea passes before too long. I've talked to a lot of ppl who had it and said it was brutal in the beginning, but one of the first symptoms to let up. so...hopefully it's short-lived.

 

hang in there...

 

i'll keep you posted

 

((HUGS)) and healing, lamberfn

Link to comment
Share on other sites

×
×
  • Create New...